# SDR HALA2009071300295

- Difficulty date: July 13, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 24,227 hours, 4,677 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON THE GROUND, L FUEL QTY AND TOTAL FUEL QTY INDICATORS WENT BLANK.  STATUS MSG DISPLAYED.  AFTER A COUPLE OF MINUTES INDICATORS OPERATED NORMALLY.  WORKED OK FOR REST OF FLIGHT. ACCOMPLISHED FUEL QTY BITE CHECK IAW AMM 28-41-00 TEST PASSED OK FOR SERVICE.
